# SDR MASA2018102011465

- Difficulty date: October 21, 2018
- Submitted: October 21, 2018
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 33,321 hours, 27,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT LWR EXIT SIGNS ROW 13 INOP.  CHARGED BATTS WITH GPU.
